Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 121-127

Notes on a Grüss Type Inequality and Its Application 

Zheng Liu

Abstract.  In this paper, we provide a different and simple proof of a Grüss type inequality, and a more general inequality for the expectation and variance is improved.

 

2000 Mathematics Subject Classification: 26D15.

Keywords: Grüss type inequality, probability density function, expectation, variance.

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013